Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On insertion of a continuous function

Author: M. Powderly
Journal: Proc. Amer. Math. Soc. 81 (1981), 119-120
MSC: Primary 54C30; Secondary 54C05
MathSciNet review: 589151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently E. P. Lane proved that if space $ X$ has the weak $ {\mathbf{C}}$-insertion property and satisfies another condition, then $ X$ has the strong $ {\mathbf{C}}$-insertion property. This paper establishes the converse of this result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30, 54C05

Retrieve articles in all journals with MSC: 54C30, 54C05

Additional Information

Keywords: Insertion of continuous functions, interposition of continuous functions
Article copyright: © Copyright 1981 American Mathematical Society